0
TECHNICAL PAPERS

Interval Approach for the Modeling of Tolerances and Clearances in Mechanism Analysis

[+] Author and Article Information
Weidong Wu, S. S. Rao

Department of Mechanical Engineering, University of Miami, Miami, FL 33124

J. Mech. Des 126(4), 581-592 (Aug 12, 2004) (12 pages) doi:10.1115/1.1760775 History: Received August 01, 2003; Revised November 01, 2003; Online August 12, 2004
Copyright © 2004 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
A triangular fuzzy number (TFN) A=[3,6,8] Shape of the membership function of a link length (α=Membership function of A)
Grahic Jump Location
Fuzzy model of a revolute joint clearance
Grahic Jump Location
Membership functions of xij,yij and rij
Grahic Jump Location
Fuzzy clearance model of four-bar planar mechanism with coupler
Grahic Jump Location
Variations of widths of θ3 and θ4 when α=0 (a) interval width of θ3 (b) interval width of θ4
Grahic Jump Location
Variations of interval widths of XP and YP at α=0 (a) interval width of XP (b) interval width of YP
Grahic Jump Location
Membership functions of θ3 and θ4 at θ2=0 (a) membership function of θ3 (b) membership function of θ4
Grahic Jump Location
Membership functions of θ14, and θ6 (a) membership function of θ1 (b) membership function of θ4 (c) membership function of θ6

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In